Publication
Title
Twist number statistics as an additional measure of habitat perimeter irregularity
Author
Language
English
Source (journal)
Environmental and ecological statistics. - -
Publication
1999
ISSN
1352-8505
Volume/pages
6(1999), p. 275-290
ISI
000082185100003
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 20.11.2017
To cite this reference